# SDR CA990219005

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 590AT4
- Condition: Corroded
- Location: Propeller
- Part time: 3,869 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OVERHAUL, BOTH PROPELLER BLADE FERRULES AND THREADS WERE FOUND CORRODED.  THE FERRULES WERE SCRAPPED.  THE BLADE THREADS WERE DRESSED PER THE MCCAULEY MANUAL.
